Jump to content
CrazyBoards.org

Recommended Posts

Hello,

Is it safe to take  regular Quetiapine 800mg all at night? Pdoc prescribed four 200mg tablets at night, but maximum single dose is 400mg.  If I want decent sleep I have to take all dose (800mg)  as a single dose at night. I'm feeling fine, no overdose symptoms, just little concerns about safety.

Share this post


Link to post
Share on other sites

When I was taking the instant release version I was prescribed 1,000mg a night.  I was on that dose for several years before switching to Seroquel XR in 2012.  If that's what you need, and your doctor has specifically prescribed it that way, I would go with it.  Some people get by on lower doses and find them more sedating, but that has never been the case for me.  It sounds as if you're in a similar boat.

  • Thanks 1

Share this post


Link to post
Share on other sites
26 minutes ago, MiaB said:

When I was taking the instant release version I was prescribed 1,000mg a night.  I was on that dose for several years before switching to Seroquel XR in 2012.  If that's what you need, and your doctor has specifically prescribed it that way, I would go with it.  Some people get by on lower doses and find them more sedating, but that has never been the case for me.  It sounds as if you're in a similar boat.

Yes,higher doses for me are more sedating,while lower doses (like 200mg) I can take  even in morning without sedation.

Share this post


Link to post
Share on other sites

Always remember that a drug manufacturer’s recommend max dose will be conservative. It’s in their best legal interests, not in the best interests of the patient. If your doc ok’d it and you have no issues, it’s ok to take it as prescribed. 

  • Thanks 1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Evey
      While on either Seroquel (Quetiapine) or Seroquel (Quetiapine) XR, did anyone wake up nightly, multiple times, in a sweat? Did it cause you to go off it?
    • By dragonfly23
      For the last three months I have been lowering my Seroquel dose.    Well longer than that. Due to long term use I developed cataracts and my cholesterol is very high. 
      Over about a year I dropped from 700 to 400mg.  Easy peasy. 
      This last 400 has been awful. I am going slowly.  I get so sick.  Sweats, headaches, can’t eat, can’t sleep.   Like no sleep.    So I get to none.  Made it.  Doing well.  Two weeks out things are not good at all. 
      I cant even explain how my head is acting.    Not good on the mood spectrum (BP 1) I moved back to 50mg.  (Pdoc is on board) I can sorta sleep and other physical symptoms minimized. 
      I am rapid cycling and I am sure I am not hiding it well at work. 
      Looking for some insight into others experiences. 
      Did you get off successfully? 
      How long till negative symptoms were gone?
      Did you have to change to another AP?
      Thanks for any shared experiences in advance . 
    • By mjs190
      I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
      I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
      Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. 
      Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
    • By de414
      My old psych-NP gave me seroquel for sleep around the end of December last year. I haven't taken it every night as she wanted or else I wouldn't be still sitting here almost 11 months later with around 50 or 60 25mg pills left.
      I have used it randomly for particularly tough nights where I know I can't sleep or I just feel really amped up/anxious and don't want to take more than 1mg of Klonopin.
      Is this ok to do?
      When I do use it, it ranges from 25-75mg and I sleep like a baby.
×
×
  • Create New...